Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Severe night sweats due to antidepressant - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello
Doctor :   hi
Doctor :   how can i help you
User :   I'm 25 years old, female and since August I've had night sweats every single night and I'm tired of it. What could be causing them?
Doctor :   ok
User :   They are so bad that there are even nights that I have to lay down a towel in bed because I sweat so much.
Doctor :   since when
User :   Since August, and every single night.
Doctor :   are you taking any medications
User :   Birth control, an antidepressant, and just vitamins
Doctor :   Antidepressant medications do cause night sweats

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor